# SDR R61A2024011900016

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 15,351 hours, 10,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 013596
- Condition: Inoperative
- Location: Zone 100
- Part time: 15,351 hours, 10,758 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY #2 FAILED FUNCTIONAL CHECK, DID NOT STAY ON FOR 15 MINUTES. R&R #2 EMERGENCY LIGHT POWER SUPPLY.
